View Full Version : Weird Side Effect


Vengerly
08-21-13, 04:19 AM
So I've been taking Strattera for a while but I stopped over the summer to save on the cost since I wasn't taking classes. I started taking it again about 3 weeks ago. The nausea and insomnia are gradually getting better, and are the expected side effects for me but I have a new one I'm not sure about.

I constantly feel like I need to urinate. I don't actually have to pee, I just feel like I do. I'll go and then two seconds later I feel like I need to go again. It's not too bad when I can distract myself but at night trying to sleep it gets pretty bad. Is this a side effect anyone else has experienced?

someothertime
08-21-13, 06:04 AM
Male yeah?

Raye
08-21-13, 08:05 AM
I've seen so many Threads from men and all kinds of side effects from Strattera.

For my boyfriend this has been a miracle med.

I know I didn't answer your question, but I'm sure someone here is having the same effects you are.

Vengerly
08-21-13, 12:12 PM
No I am female.

Venielle
10-01-13, 12:15 PM
You might just have a urinary tract infection that happened at the same time.